← Return to Is anyone using Rytary

Discussion
tllaes (@tllaes)

Is anyone using Rytary

Parkinson's Disease | Last Active: Oct 11 5:55am | Replies (51)

Comment receiving replies
@hopeful33250

That is an interesting question for your doctor, @tllaes. I would be interested in the answer as well. I'm not a medical professional but just wondering if Rytary lowers blood pressure as other PD medicines do. If that it the case, then the lower energy might be from the lowered BP after the second dose? It might be worth asking about.

I'm wondering if @dianalee has an opinion about that?

If you are comfortable doing so, @tllaes, I would like to hear what your doctor has to say about the lowered energy.

Jump to this post


Replies to "That is an interesting question for your doctor, @tllaes. I would be interested in the answer..."

My doctor and I are trying to arrive at a good, productive daily dose of Rytary. We started from carbadopa/levodopa 3 doses per day, 2 pills perdose (25/100 mg. Took with Azilect (1 pill; 5 mg, per day. Am in the middle of a switch to Rydary and have been taking various doses for the past 8-10 weeks; 95 mg, capsules. I am getting tired after the 2nd dose and sometimes the 3rd, also. The tired feeling seems most connected with my thighs; no pain just tired, "washed out" feeling (with slow walk). I have briefly talked with my neurologist and we have shorted the time between doses by 1/2 hour. Can't yet determine if that is helping me. Might be cutting down on the tired legs feeling and the anxiety I feel, sometimes at the same time. Constantly chatting with my neurologist about this interrelated grouping of adverse effects – including irritability.Somehow we missed the effect of low blood pressure, or else it didn't arise in my dosing regimen. Howard J. Scheiber, PhD

  Request Appointment